# SDR SWIA2020021848645

- Difficulty date: January 13, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER HAS CORROSION AROUND UPPER TENSION TIE    (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW PAX DOOR FWD FORMER  REF CRJ-700 SRM AND BOMBARDIER DRAWING. COMPLIED WITH TASKCARD. PRESSURE CHECK GOOD.
